# SDR F3LA97134

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED FLOOR PROXIMITY LIGHTING AT ROWS 14  A, B, C, 16 A, B, C, 17 A, B, C, AND 18 A, B, C, INOPERATIVE.  MAINTENANCE REPLACED BULBS IN AFFECTED ROWS AND SYSTEM CHECKED OKAY.  (X)
